Support d'une équation d'Itô avec sauts en dimension 1
Séminaire de probabilités de Strasbourg, Volume 36  (2002), p. 314-330
@article{SPS_2002__36__314_0,
     author = {Simon, Thomas},
     title = {Support d'une \'equation d'It\^o avec sauts en dimension 1},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {36},
     year = {2002},
     pages = {314-330},
     mrnumber = {1971593},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_2002__36__314_0}
}
Simon, Thomas. Support d'une équation d'Itô avec sauts en dimension 1. Séminaire de probabilités de Strasbourg, Volume 36 (2002) , pp. 314-330. http://www.numdam.org/item/SPS_2002__36__314_0/

[1] J. Bertoin. Lévy processes. Cambridge University Press, 1996. | MR 1406564 | Zbl 0861.60003

[2] S. Cohen. Géométrie différentielle stochastique avec sauts I et II. Stoch. and Stoch. Reports 56, pp. 179-225, 1996. | MR 1396760 | Zbl 0911.58044

[3] H. Doss. Liens entre équations différentielles stochastiques et ordinaires. Ann. I.H.P. Prob. Stat. XIII, pp. 99-125, 1977. | Numdam | MR 451404 | Zbl 0359.60087

[4] M. Errami, F. Russo et P. Vallois. Itô formula for C1,λ functions of a càdlàg process and related calculus. À paraître dans Probab. Theory Relat. Fields. | MR 1894067 | Zbl 0999.60048

[5] N. Fournier. Support theorem for the solution of a white noise driven parabolic S.P.D.E. with temporal Poissonian jumps. À paraître dans Bernoulli. | MR 1811749 | Zbl 0980.60090

[6] B. Fristedt. Sample functions of stochastic processes with stationary, independent increments. Dans : Advances in Probability and Related Topics 3, pp. 241-396. Dekker, New York, 1974. | MR 400406 | Zbl 0309.60047

[7] N. Ikeda et S. Watanabe. Stochastic differential equations and diffusion processes. North-Holland, 1989. | MR 1011252 | Zbl 0684.60040

[8] J. Jacod et A.N. Shiryaev. Limit theorems for stochastic processes. Springer, 1987. | MR 959133 | Zbl 0635.60021

[9] T.G. Kurtz, E. Pardoux et Ph. Protter. Stratonovich stochastic differential equations driven by general semimartingales. Ann. I.H.P. Prob. Stat. 31, pp. 351-377, 1995. | Numdam | MR 1324812 | Zbl 0823.60046

[10] J. Picard. On the existence of smooth densities for jump processes. Probab. Theory Rel. Fields 105 (4), pp. 481-511, 1996. | MR 1402654 | Zbl 0853.60064

[11] E. Saint-Loubert-Bié. Étude d'une E.D.P.S. conduite par un bruit Poissonnien. Probab. Theory Rel. Fields 111 (2), pp. 287-321, 1998. | MR 1633586 | Zbl 0939.60064

[12] M.J. Sharpe. Support of convolution semigroups and densities. Dans : Heyer (editeur), Probability measures on groups and related structures XI, pp. 364-369. World Scientific Publishing, River Edge, 1995. | MR 1414946 | Zbl 0909.60052

[13] Th. Simon. Support theorem for jump processes. Stoch. Proc. Appl. 89 (1), pp. 1-30, 2000. | MR 1775224 | Zbl 1045.60063

[14] Th. Simon. Support of a Marcus equation in dimension 1. Elec. Comm. Probab. 5, pp. 149-157, 2000. | MR 1800117 | Zbl 0966.60051

[15] Th. Simon. Sur les petites déviations d'un processus de Lévy. Pot. Analysis 14 (2), pp. 155-173, 2001. | MR 1812440 | Zbl 0969.60053

[16] D.W. Stroock et S.R.S. Varadhan. On the support of diffusion processes with applications to the strong maximum principle. Dans : Proc. 6th Berkeley Symp. Math. Stat. Prob. III, pp. 333-359. Univ. California Press, Berkeley, 1972. | MR 400425 | Zbl 0255.60056

[17] A. Tortrat. Le support des lois indéfiniment divisibles dans un groupe Abélien localement compact. Math. Z. 197, pp. 231-250, 1988. | MR 923491 | Zbl 0618.60013